# SDR NACA2022012300003

- Difficulty date: January 23, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,423 hours, 17,629 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,722 hours, 2,040 cycles
- System (JASC): 8011 · Engine Starter
- Part: Start Valve
- Part number: 9798269
- Part serial: 3983
- Condition: Failed
- Part time: 8,479 hours, 3,287 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABORTED LEFT ENGINE START FOR ENGINE VALVE DISCRETE LIGHT. MANUALLY STARTED ENGINE PER AMM 80-00-00, MEL 80-00-02-01 CAT C @ 01/24/2022 0527Z. REPLACED LEFT ENGINE START VALVE ASSY PER AMM 80-11-02-01-3G-3H. START VALVE TEST REQUIRED. ENGINE IDLE TEST PASSED OPS CHECKED GOOD.
